MAUDE Adverse Event Report: NEXTREMITY SOLUTIONS STRATUM FOOT PLATING SYSTEM; BONE SCREW

NEXTREMITY SOLUTIONS STRATUM FOOT PLATING SYSTEM; BONE SCREW
Catalog Number STRM-NL-3550ST
Medical Device Problem Codes Labelling, Instructions for Use or Training Problem (1318); Device Markings/Labelling Problem (2911); Inaccurate Information (4051)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 09/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
While building a stratum foot plating system set, a sales representative selected a screw labeled as strm-nl-3550st and noticed the product in the package did not match the information on the label.The screw in the package was visibly a shorter length and a different type of screw.

Brand Name
STRATUM FOOT PLATING SYSTEM
Common Device Name
BONE SCREW
Manufacturer (Section D)
NEXTREMITY SOLUTIONS
210 north buffalo street
warsaw IN 46580
MDR Report Key9205308
Report Number3009540749-2019-00009
Device Sequence Number18908402
Product Code HWC
UDI-Device Identifier00817701022558
UDI-Public00817701022558
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K182201
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/27/2024
Device Catalogue NumberSTRM-NL-3550ST
Device Lot NumberM1151
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2019
Initial Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1